# SDR UALA2013020400686

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,758 hours, 25,986 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD FUSE ASSY RIGHT MLG WHEEL WELL LEFT SYS LEAKING BEYOND DISPATCH LIMITS.  REMOVED AND REPLACED LEAKING FUSE EXTENSION HYDRAULIC FLOW FUSE.
